| Model Number |
N/A |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/21/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported before use on the patient, the medication leaked from the orange part located between the needle (used for injecting the drug) and the shield base (the white wing-shaped support).As a result, the product was not used and was replaced with a new one.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and will be evaluated.A supplemental will be submitted with evaluation results.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of a leaking infusion set is inconclusive due to the state of the returned sample.One photograph of a 20ga powerloc infusion set was returned for evaluation.An initial visual observation of the photograph showed a powerloc infusion set with the needle cover present and the safety mechanism not engaged.There was a red circle around the base of the needle, near the orange part of the safety mechanism.However, no evidence of a leak or any damage could be seen on the sample in the returned photograph.Inspection of the returned photograph was insufficient to identify the alleged issue or a root cause of the reported issue.Therefore, this complaint is inconclusive at this time.This complaint will be recorded for future trending and monitoring purposes.